# SDR FDEA201603180946

- Difficulty date: March 18, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N789FD
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 70,701 hours, 25,861 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: FX146N103074
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STATION 1580, FRAME CORRODED AT STRINGER 27L.  REMOVED CORROSION IAW SRM 51-40-02-0G FOUND TO BE OUT OF LIMITS IAW SRM 53-60-07-01 FIG 101 DET 2.  R&R FRAME IAW SRM 51-40-02-0G & DWG 146N1010 AT STATION 1580, FRAME STRINGER 25L - 25R.  REPAIR CLASSIFIED AS CAT A MAJOR.
